# SDR SWAA2020050774914

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,410 hours, 28,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR HOLDER IS LOOSE / RESECURED FWD ENTRY GIRT BAR HOLDER PER SIP
